Alert archive / Maine / Wind Advisories in 2020

Wind Advisory 15, NWS Caribou, ME

December 1, 2020Hancock County, Washington County, Maine

NWS Caribou, ME issued this wind advisory at Dec 1, 2020, 1:29 PM EST for Hancock County, Washington County, Maine. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Dec 1, 2020, 1:29 PM EST (18:29 UTC)
Expired
Dec 1, 2020, 3:38 PM EST
In force
2 hr
Issued by
NWS Caribou, ME

Counties Hancock County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 142 km from the middle of the area, began a volume at 18:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2020-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2020-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
445 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

692 
WWUS71 KCAR 011829
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
129 PM EST Tue Dec 1 2020

MEZ029-030-012100-
/O.CAN.KCAR.HW.W.0003.000000T0000Z-201201T2100Z/
/O.NEW.KCAR.WI.Y.0015.201201T1829Z-201201T2100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
129 PM EST Tue Dec 1 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IS CANCELLED...

* WHAT...Southeast winds 20 to 30 mph with gusts up to 55 mph.

* WHERE...Coastal Hancock and Coastal Washington Counties.

* WHEN...Until 4 PM EST this afternoon.

* IMPACTS...Strong winds may blow down limbs, trees, and 
  powerlines. Isolated to scattered power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MEZ011-015>017-032-011930-
/O.CAN.KCAR.WI.Y.0014.000000T0000Z-201201T2100Z/
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
Including the cities of Lincoln, Howland, Springfield, Bangor, 
Brewer, Orono, Old Town, Amherst, Aurora, Dedham, Eastbrook, 
Great Pond, Calais, Grand Lake Stream, Wesley, Princeton, 
Danforth, Vanceboro, and Topsfield
129 PM EST Tue Dec 1 2020

...WIND ADVISORY IS CANCELLED...

Winds have diminshed but gusts to 40 mph can be expected this
afternoon.

$$
1 follow-up statement
662 
WWUS71 KCAR 012038
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
338 PM EST Tue Dec 1 2020

MEZ029-030-012145-
/O.CAN.KCAR.WI.Y.0015.000000T0000Z-201201T2100Z/
Coastal Hancock-Coastal Washington-
Including the cities of Ellsworth, Bar Harbor, Bucksport, Orland,
Castine, Eastport, Perry, Machias, and Cherryfield
338 PM EST Tue Dec 1 2020

...WIND ADVISORY IS CANCELLED...

Strong winds have come to an end this afternoon. A few gusts to
near 40 mph may be possible into this evening but the damaging
wind threat has come to an end.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Dec 1, 10:21 AM EST, 3 hours 8 minutes earlier.

Area forecast discussion, Dec 1, 10:21 AM EST, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1021 AM EST Tue Dec 1 2020

.SYNOPSIS...
Strong low pressure will track well west of the area today. A
cold front will cross the region tonight. Low pressure will
remain northwest of the area Wednesday and continue north
through Quebec on Thursday. An upper trough will cross the
region Friday and exit into the Maritimes Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
1020 am update...
Rain has tapered off acrs the north and west with another round
poised to move in fm the south and is just now reaching
Downeast areas. The threat for an isold storm wl continue until
21z as elevated instability works through. Fortunately the heavy
rain mvg in fm the Gulf of Maine looks to rmn west of the area
that received heavy rain overnight. The Piscataquis Basin
received 2.5-3.5 inches drg the nighttime hrs. Expecting an
addn'l 2-3 inches acrs ern areas with this last surge mvg in. Wl
continue Flood Watch for all areas thru this aftn as well as
wind headlines as strong winds in Downeast overnight may hv
weakened trees to the point where it wouldn't take much to blow
them down. It should be noted that CAR and HUL have now tied
their all-time December records for high temps.

Previous Discussion...
After a brief reprieve in the heavy rainfall, another round
will be lifting to the ne later this morning into the afternoon.
Sfc low was lifting n across nrn NYS per the 06z sfc analysis.
Stg pres gradient in place w/llvl jet in place and strong
thermal gradient. Heavy rain a good bet w/an additional 2-3
inches of rainfall across the Washington Co region. Lesser
amounts to w including the Piscataquis Co region which receive
1.5 to 21+ inches of rain. The Piscataquis River and Kingsbury
Stream have responded w/3 foot rises and still climbing. More on
this in the Hydrology section below. Tstms are a good
possibility this morning across Piscataquis, Penobscot region
this morning and then the axis lifts n into Aroostook Co later
this morning into the early afternoon. Elevated CAPE from the
NAM is between 300-500 joules w/Showalter Index hitting -2, and
Total Totals of 50-55. PWs at 1.50 inches. The NAM could be a
bit high, but event the GFS points to the potential as does the
latest RAP. Therefore, decided to included tstms into the
afternoon and brought the chance all the way into northern
Aroostook Co. Storms could enhances the wind gusts and will aid
in heavy rainfall. So, the Flash Flood threat is there, but at
this time it is marginal. WPC has a Marginal Risk in place for
possible flash flooding and has brought the northern edge up to
Presque Isle. Attm, decided to keep the Flood Watch remains in
place as is. Any warnings/advisories can be handled locally.
Strong winds still occurring across the Bangor and Downeast
region w/that 65+ kt llvl jet as shown on the 00Z UA. Will let
the High Wind Warning/Advisories remain in place through 12z.
The llvl jet is expected to shift to the east w/in the next 3-4
hrs. Will take a look at things w/the mrng update.

Another item to address is the record warmth that will occur
today w/a number of sites apchg 60F w/the central and Downeast
region, including Bangor seeing lower 60s. More on this in the
Climate section below. Rain will finally be shifting off to
the east w/some moderate to heavy rainfall right along the
Maine-New Brunswick border before the exit. Cooler air will
start to swing in from the sw under the upper level low. Still a
mild night w/most sites seeing 40s. SW winds should negate any
significant fog issues overnight.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
Wednesday...Upper level trough axis to the west finally
approaches the area, with weak cold advection continuing from
the S/SW. Still fairly mild with highs in the 40s. With the
approach of the trough and cold advection, decent instability
will lead to scattered shower activity mainly in the afternoon.
Decent S breeze.

Wednesday Night...Upper trough axis moves through near or just after
midnight, with the best precip chances coming just ahead of the
trough axis. Not much moisture to work with generally less than
a tench of an inch of precip. With the cold advection
continuing, it finally gets cold enough for snow in the evening,
but again, just not that much moisture. Went with likely PoPs
in the north and chance elsewhere. Potential is there for light
snow accumulations in the north, generally less than inch, with
the best shot being over higher portions of the North Woods.
Some areas could see roads freezing late in the night as
temperatures finally fall back below freezing for most areas,
for the first time since early Monday.

Thursday...Large upper low will be positioned well to our north,
and we will be in between two shortwave trough axes rotating
around the upper low. This means that other than perhaps an
isolated snow shower in the north, it's looking dry. Seasonably
cool with highs ranging from the low to mid 30s north, to near
40 Downeast. Still somewhat breezy from the SW.

Thursday Night...Next shortwave trough begins to approach from
the west and looking for a chance of snow showers in western
portions of the area late in the night. Lows mid 20s to mid 30s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Weak shortwave trough looks to move through late Friday through
Saturday with a chance of snow showers north/rain showers
south, but probably nothing significant.

From Saturday night onward, forecast confidence drops off
precipitously as models are all over the place. Lots of
uncertainty as to whether the southern and northern jet stream
merge to create a big weather system over the Northeast, or they
stay separate with nothing too dramatic. There are a handful of
ensemble members and models that have a decent Nor'easter late
Sunday into Monday, while a larger number of models have the
system passing to our south or there not being much at all.
There is a trend toward a stronger system Sunday/Monday, but
not enough of a signal quite yet to go above chance PoPs.
Nonetheless, something to keep an eye on since if the system
does materialize and track just SE of us, it could be a big
snow producer.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: MVFR/IFR for all terminals today w/a brief period of
VFR this morning. Tstms are possible which could enhance the
wind gusts. LLWS is expected into the afternoon. SSE winds 15-25
mph with higher gusts. KBGR/KBHB will see gusts close to 50 mph
this morning. Conditions are expected to gradually improve
tonight w/KBGR and KBHB seeing VFR after midnight. The northern
sites will see IFR go to MVFR. S winds will be shifting to the
SW at 10-15 mph.

SHORT TERM:
Wednesday...Generally VFR, though can't rule out MVFR cigs from
time to time in any showers. Breezy from the south.

Wednesday Night...MVFR/VFR north with light precipitation possible,
VFR south. S breeze.

Thursday through Friday...Generally VFR and breezy from the W/SW.

Friday Night and Saturday...Breeze shifting to the NW. Mainly
VFR, but MVFR possible north.

&&

.MARINE...
NEAR TERM: Storm Warning was transitioned to a Gale Warning as
winds have struggled to get to 45 kts this morning. Stronger
winds aloft not mixing down to the sfc. Still expecting gusts to
hit 45 kts later this morning as the second surge arrives w/the
heavy rain. S winds are expected to decrease later this
afternoon w/sustained speeds down to 25 kts. Seas are building
to 16-17 ft attm w/11 second period. Expect the seas to build
some more this morning to 18 to possibly 19 ft before leveling
off. S winds will continue tonight and will drop back to 15-20
kt w/gusts 25-30 kt, especially over the outer zones. Seas will
slowly subside w/heights of 12-16 ft.

SHORT TERM: SW winds near small craft levels continue Wednesday
through early Friday, then perhaps ease a bit into Saturday.
Seas around 10 feet Wednesday gradually ease to around 5 feet
late Thursday and remain between 5 and 7 feet through Saturday.

&&

.HYDROLOGY...
The Piscataquis River has already hit Action Stage(9 ft) at
Blanchard(BLAM1)and minor flooding at Dover-Foxcroft(DOVM1).
A Flood Watch remains in place for areas from a Houlton to
Moosehead Lake line due to potential for minor roadway flooding,
as well as significant rises on streams and creeks throughout
the watch area.

Confidence remains high for heavy rainfall, especially south of
the State Route 6 corridor with an additional 2-3 inches by the
evening. 2.5 to 3+ inches of rainfall had already fallen in the
Piscataquis basin and portions of the Penobscot basins with
river/stream rises. Some of the lowlands have high water per the
County officials, but no major flooding reported attm.
Additional rainfall will be arriving w/the next surge, but is
expected to move across the eastern sections of the CWA. The
latest forecast from the NERFC keeps Dover-Foxcroft(DOVM1) below
flood stage through Wednesday morning having it crest jUt below
Action Stage(9 ft).

Concerns are there with the smaller streams and bogs filling up
and water spilling on to the roads. This would be more of a
nuisance or minor flooding issue, with a few road closures.
Soil moisture has really increased w/this latest event. So some
runoff is expected in the Piscataquis and Penobscot basins.
Across the St. Croix basin in Washington County, rainfall will
be absorbed initially, but the additional rainfall could lead to
some street flooding due to drains/culverts spilling over.
Heavy rain rates are expected, especially in any tstms through
this morning.

&&

.TIDES/COASTAL FLOODING...
High tide this morning coupled w/the strong SSE wind and high
seas could lead to significant overwash due to wave runup. A
Coastal Flood Flood Advisory has been issued for this morning's
high tide at 11 AM. Seawall Road and Schoodic Point could see
overwash. Given the strong SSE winds that are forecasted, some
beach erosion is also possible such as at Rogue Bluffs.

&&

.CLIMATE...
We are forecasting a high of 58F on Tuesday, December 1st in
Caribou. The monthly record has already been tied as of 7am.
The record high for December 1st was 48F, set in 1991. The last
time we observed a high of 56F or warmer during the month of
December was on December 14, 2010, when the high was 57F. The
all-time record high for the month of December is 58F, set on
December 12, 1950. Weather records date back to 1939.

In Houlton, we are forecasting a high of 60F. The monthly record
has already been tied as of 9am. The record high of 52F was set
back in 1975. The all- time high for the month of December is
59F, which was set on December 5, 1950 and tied again on
December 11, 1969. Weather records date back to 1948.

In Millinocket, we are forecasting a high of 60F. Already at 4am
it is 58F. The record high is 57F, set in 1934. Weather records
date back to 1903.

In Bangor, we are forecasting a high of 63F. Already at 4am it
is 60F. The record high is 59F, set in 2006. The all-time high
for the month of December is 65F, set on Dec 4, 1982 and tied
again on Dec 8, 1998. The record daily precipitation for
December 1st of 1.15 inches is forecast to be broken. Weather
records date back to 1925.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...Flood Watch until 4 PM EST this afternoon for MEZ005-006-010-
     011-015>017-029>032.
     Wind Advisory until 4 PM EST this afternoon for MEZ011-015>017-
     032.
     High Wind Warning until 4 PM EST this afternoon for MEZ029-030.
     Coastal Flood Advisory until 1 PM EST this afternoon for
     MEZ029-030.
MARINE...Gale Warning until 4 PM EST this afternoon for ANZ050>052.

&&

Near Term...Farrar/Hewitt
Short Term...Foisy
Long Term...Foisy
Aviation...Farrar/Hewitt/Foisy
Marine...Farrar/Hewitt/Foisy
Hydrology...Farrar/Hewitt
Tides/Coastal Flooding...Hewitt
Climate...Farrar/Foisy
Hazardous weather outlook, Dec 1, 4:24 AM EST, 9 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
424 AM EST Tue Dec 1 2020

MEZ005-006-010-031-020930-
Northern Penobscot-Southeast Aroostook-Central Piscataquis-
Southern Piscataquis-
424 AM EST Tue Dec 1 2020

...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Central Highlands Maine and
Far Eastern Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ001>004-020930-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-
424 AM EST Tue Dec 1 2020

This Hazardous Weather Outlook is for Far Northern Maine and North
Woods Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Rain and gusty winds will continue into Tuesday before tapering off.
Rainfall totals of 1 to 3 inches are expected, leading to
significant
river and stream rises.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ011-015>017-032-020930-
Central Penobscot-Southern Penobscot-Interior Hancock-
Central Washington-Northern Washington-
424 AM EST Tue Dec 1 2020

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Far Eastern Maine, Interior
DownEast Maine and Penobscot Valley Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

MEZ029-030-020930-
Coastal Hancock-Coastal Washington-
424 AM EST Tue Dec 1 2020

...HIGH WIND WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...FLOOD WATCH IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM
EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Coastal DownEast Maine.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Wind Warning.
   Flood Watch.
   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-020930-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
424 AM EST Tue Dec 1 2020

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Local storm report, Dec 1, 10:19 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1019 AM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     NON-TSTM WND DMG 2 SSE HARRINGTON        44.59N 67.79W
12/01/2020                   WASHINGTON         ME   TRAINED SPOTTER

            TREE ON LINES WITH WIRE DOWN, BURNING.

&&
Local storm report, Dec 1, 11:31 AM EST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1131 AM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND DMG 3 NW BAR HARBOR         44.42N 68.25W
12/01/2020                   HANCOCK            ME   EMERGENCY MNGR

            TREES AND WIRES DOWN IN ROADWAY.

&&
Local storm report, Dec 1, 12:16 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1216 PM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     FLOOD            GUILFORD                45.17N 69.39W
12/01/2020                   PISCATAQUIS        ME   TRAINED SPOTTER

            RIVER OUT OF THE BANKS ENCROACHING ON
            CEMETERY.

&&

JS
Local storm report, Dec 1, 12:22 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1222 PM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG MARSHFIELD              44.73N 67.48W
12/01/2020                   WASHINGTON         ME   TRAINED SPOTTER

            LIVE LINE DOWN ACROSS THE ROAD (TIME
            ESTIMATED).

&&
Local storm report, Dec 1, 12:24 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1224 PM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG 4 ENE CHARLOTTE         45.03N 67.17W
12/01/2020                   WASHINGTON         ME   TRAINED SPOTTER

            TREE ON LINE BURNING, LIVE WIRE ON GROUND
            (TIME ESTIMATED).

&&
Local storm report, Dec 1, 12:25 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
1225 PM EST TUE DEC 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     NON-TSTM WND DMG 4 N COLUMBIA            44.71N 67.77W
12/01/2020                   WASHINGTON         ME   TRAINED SPOTTER

            TREE ON LINES, LINES HANGING LOW.

&&

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 1, 3:40 AM ESTGale WarningCAR14 hr
Dec 1, 3:50 AM ESTCoastal Flood AdvisoryCARHancock, Washington9 hr
Dec 1, 8:43 AM ESTRiver Flood WarningCARPiscataquis19 hr
Dec 1, 1:03 PM ESTAreal Flood AdvisoryCARPiscataquis6 hr
Dec 1, 3:36 PM ESTSmall Craft AdvisoryCAR60 hr

Nearby

Wind Advisories in Maine, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.